JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ZERO-DIVISOR GRAPHS OF MULTIPLICATION MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 4,  2012, pp.571-584
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.4.571
 Title & Authors
ZERO-DIVISOR GRAPHS OF MULTIPLICATION MODULES
Lee, Sang Cheol; Varmazyar, Rezvan;
  PDF(new window)
 Abstract
In this study, we investigate the concept of zero-divisor graphs of multiplication modules over commutative rings as a natural generalization of zero-divisor graphs of commutative rings. In particular, we study the zero-divisor graphs of the module over the ring of integers, where is a positive integer greater than 1.
 Keywords
Zero-divisor;Multiplication module;
 Language
English
 Cited by
 References
1.
R. Ameri, On the prime submodules of multiplication modules, International Journal of Mathematics and Mathematical Sciences 27(2003), 1715-1724.

2.
D. F. Anderson and P. S. Livingston, The Zero-Divisor Graph of a Commutative Ring, J. Algebra 217(1999), 434-447. crossref(new window)

3.
S. Akbari and A. Mohammadian, On the zero-divisor graph of a commutative ring, J. Algebra 274 (2004), 847-855. crossref(new window)

4.
S. Akbari, H. R. Maimani, and S. Yassemi, Zer-divisor graph is planar or a complete r-partite graph, J. Algebra 270 (2003) 169-180. crossref(new window)

5.
Michael Axtell, Joe Stickers, and Wallace Trampbach, Zero-divisor ideals and realizable zero-divisor graphs, Involve a journal of mathematics 2(1)(2009), 17- 27. crossref(new window)

6.
A. Barnard, Multiplication Modules, J. Algebra 71(1981), 174-178. crossref(new window)

7.
I. Beck, Coloring of Commutative Rings, J. Algebra 116(1988), 208-226. crossref(new window)

8.
Z. A. El-Bast and P. F. Smith, Multiplication Modules, Comm. in Algebra 16 (1988), 755-779. crossref(new window)

9.
Irving Kaplansky, Commutative Rings, The University of Chicago Press, 1974.

10.
Sandra Spiroff and Cameron Wickham, A Zero-Divisor Graph Determined by Equivalence Classes of Zero Divisors, Comm. in Algebra 39(7) (2011), 2338- 2348. crossref(new window)